On locally connected sets and absolute neighbourhood retracts
Portugaliae mathematica, Tome 8 (1949) no. 3, pp. 137-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1949__8_3_114680,
author = {Liao, S.D.},
title = {On locally connected sets and absolute neighbourhood retracts},
journal = {Portugaliae mathematica},
pages = {137--142},
year = {1949},
volume = {8},
number = {3},
mrnumber = {0039244},
zbl = {0039.18605},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1949__8_3_114680/}
}
Liao, S.D. On locally connected sets and absolute neighbourhood retracts. Portugaliae mathematica, Tome 8 (1949) no. 3, pp. 137-142. http://geodesic.mathdoc.fr/item/PORMA_1949__8_3_114680/